ناشر تخصصی کنفرانس های ایران

لطفا کمی صبر نمایید

Publisher of Iranian Journals and Conference Proceedings

Please waite ..
Publisher of Iranian Journals and Conference Proceedings
Login |Register |Help |عضویت کتابخانه ها
Paper
Title

A Case of a Contraband Body Packer Requiring High-Dose Naloxone

Year: 1396
COI: JR_PJMT-6-3_006
Language: EnglishView: 118
متن کامل این Paper منتشر نشده است و فقط به صورت چکیده یا چکیده مبسوط در پایگاه موجود می باشد.
توضیح: معمولا کلیه مقالاتی که کمتر از ۵ صفحه باشند در پایگاه سیویلیکا اصل Paper (فول تکست) محسوب نمی شوند و فقط کاربران عضو بدون کسر اعتبار می توانند فایل آنها را دریافت نمایند.

Buy and Download

متن کامل (فول تکست) این مقاله منتشر نشده و یا در سایت موجود نیست و امکان خرید آن فراهم نمی باشد.

Authors

Khusro Shamim - Clinical Assistant at Department of Emergency Medicine, Aga Khan University Hospital, Karachi, Pakistan
Nadem Ullah Khan - Associate Professor and Consultant, Department of Emergency Medicine, Aga Khan University Hospital., Karachi, Pakistan.
Muhammad Akbar Baig - Instructor, Department of Emergency Medicine, Aga Khan University Hospital, Karachi, Pakistan.
Shahan Waheed - Instructor, Department of Emergency Medicine, Aga Khan University Hospital, Karachi, Pakistan.

Abstract:

Background:Body packers occasionally refer to the Emergency Department (ED), after leakage of package contents within intestinal lumen, resulting in life-threatening toxicities, depending upon the nature of the chemical product. Case Presentation: We present a case report of a patient presented with sudden onset of drowsiness while he was on board a flight. He was brought in by the airport security staff. On arrival to the ED, his Glasgow Coma Scale (GCS) was 3/15 and pupils were pinpoint bilaterally. He was empirically treated with Naloxone on clinical suspicion of narcotic overdose. He required a cumulative dose of 12 mg of Naloxone for reversal of respiratory depression and coma. On subsequent investigation in the ED, he was identified to be a body packer. Discussion: This case represents a rare clinical example of narcotic overdose which resulted in a life-threatening opioid toxicity due to leakage of the package contents into his bowels. In this case, a dosage greater than 10 mg of the maximum recommended dose of Naloxone is required for reversal of toxicity. Conclusion:It is imperative to have a high level of suspicion for managing possible opioid intoxication as immediate treatment can be diagnostic and lifesaving. Our case required more than the recommended dosage of Naloxone, highlighting the possible suggestion of further studies to look into the maximum threshold of this reversal agent.

Keywords:

Paper COI Code

This Paper COI Code is JR_PJMT-6-3_006. Also You can use the following address to link to this article. This link is permanent and is used as an article registration confirmation in the Civilica reference:

https://civilica.com/doc/890617/

How to Cite to This Paper:

If you want to refer to this Paper in your research work, you can simply use the following phrase in the resources section:
Shamim, Khusro and Ullah Khan, Nadem and Baig, Muhammad Akbar and Waheed, Shahan,1396,A Case of a Contraband Body Packer Requiring High-Dose Naloxone,https://civilica.com/doc/890617

مراجع و منابع این Paper:

لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :

  • Deitel M, Syed AK. Intestinal obstruction by an unusual foreign ...
  • Gill JR, Graham SM. Ten years of body packers in ...
  • Kucukmetin NT, Gucyetmez B, Poyraz T, Yildirim S, Boztas G, ...
  • Fineschi V, Centini F, Monciotti F, Turillazzi E. The cocaine ...
  • Najafi N, Montazeri M. Heroin Body Packer’s Death in Shiraz, ...
  • Traub SJ, Kohn GL, Hoffman RS, Nelson LS. Pediatric body ...
  • Greenberg MI, Shrethra M. Management of the pregnant body packer. ...
  • Bulstrode N, Banks F, Shrotria S. The outcome of drug ...
  • Hergan K, Kofler K, Oser W. Drug smuggling by body ...
  • Heinemann A, Miyaishi S, Iwersen S, Schmoldt A, Püschel K. ...
  • Wetli CV, Mittleman RE. The body packer syndrome -toxicity following ...
  • Mégarbane B. Toxidrome-based Approach to Common Poisonings. Asia Pac J ...
  • Farmer JW, Chan SB. Whole body irrigation for contraband bodypackers. ...
  • Shabani M, Zamani N, Hassanian-Moghaddam H. Endoscopic retrieval of baggies ...
  • Research Info Management

    Certificate | Report | من نویسنده این مقاله هستم

    اطلاعات استنادی این Paper را به نرم افزارهای مدیریت اطلاعات علمی و استنادی ارسال نمایید و در تحقیقات خود از آن استفاده نمایید.

    Share this page

    More information about COI

    COI stands for "CIVILICA Object Identifier". COI is the unique code assigned to articles of Iranian conferences and journals when indexing on the CIVILICA citation database.

    The COI is the national code of documents indexed in CIVILICA and is a unique and permanent code. it can always be cited and tracked and assumed as registration confirmation ID.

    Support